# SDR P5CA2018032900058

- Difficulty date: March 27, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 12,432 hours, 3,455 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 7755507
- Part serial: 9808025
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RIGHT ENGINE START,  RT ENGINE STARTER EICAS MESSAGE ILLUMINATED, THEN OFF.   R & R THE RT ENGINE STARTER & PERFORMED AN ENGINE RUN,  TEST CHECKED OK IAW AMM 80-11-01.
